File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Computation of robust stability bounds for time-delay systems with nonlinear time-varying perturbations

TitleComputation of robust stability bounds for time-delay systems with nonlinear time-varying perturbations
Authors
Issue Date2000
PublisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00207721.asp
Citation
International Journal Of Systems Science, 2000, v. 31 n. 3, p. 359-365 How to Cite?
AbstractThis paper is concerned with the computation of robust stability bounds for time-delay systems with nonlinear time-varying perturbations. Firstly, a delay-independent condition on the robust stability is presented and a method to determine the maximum upper bound of robust stability is given. Then, a delay-dependent robust stability condition is provided. All results are given in terms of linear matrix inequalities where efficient solution procedures are available. Numerical examples have shown that the results are less conservative than some previous established bounds.
Persistent Identifierhttp://hdl.handle.net/10722/156554
ISSN
2015 Impact Factor: 1.947
2015 SCImago Journal Rankings: 1.083
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorCao, YYen_US
dc.contributor.authorLam, Jen_US
dc.date.accessioned2012-08-08T08:42:56Z-
dc.date.available2012-08-08T08:42:56Z-
dc.date.issued2000en_US
dc.identifier.citationInternational Journal Of Systems Science, 2000, v. 31 n. 3, p. 359-365en_US
dc.identifier.issn0020-7721en_US
dc.identifier.urihttp://hdl.handle.net/10722/156554-
dc.description.abstractThis paper is concerned with the computation of robust stability bounds for time-delay systems with nonlinear time-varying perturbations. Firstly, a delay-independent condition on the robust stability is presented and a method to determine the maximum upper bound of robust stability is given. Then, a delay-dependent robust stability condition is provided. All results are given in terms of linear matrix inequalities where efficient solution procedures are available. Numerical examples have shown that the results are less conservative than some previous established bounds.en_US
dc.languageengen_US
dc.publisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00207721.aspen_US
dc.relation.ispartofInternational Journal of Systems Scienceen_US
dc.titleComputation of robust stability bounds for time-delay systems with nonlinear time-varying perturbationsen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1080/002077200291190en_US
dc.identifier.scopuseid_2-s2.0-0034161081en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0034161081&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume31en_US
dc.identifier.issue3en_US
dc.identifier.spage359en_US
dc.identifier.epage365en_US
dc.identifier.isiWOS:000086140600008-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridCao, YY=7404524106en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats